# SDR 2005FA0001304

- Difficulty date: September 12, 2005
- Submitted: September 20, 2005
- Operation: General aviation
- Aircraft: N78JA
- Make and model: Cessna 172R
- Aircraft serial: 17280622
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Mount
- Part number: J744442
- Condition: Torn
- Location: Cowling
- Part time: 100 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RUBBER (LORD) MOUNTS USED TO ATTACH THE ENGINE COWLING TO THE AIRFRAME ARE FAILING AT A RATE OF ABOUT 3 MOUNTS EVERY 100 HOURS.  MAINTAIN A FLEET OF THESE MODEL AIRCRAFT USED IN A FLIGHT SCHOOL ENVIRONMENT AND SEE THIS REGULARLY ON THESE AIRCRAFT.  IF NOT CORRECTED THIS COULD CAUSE A LOSS OF THE ENGINE COWLING IN FLIGHT.  (K)
